Childhood Diseases

Question
Posted by: HAMILTON | 2010-09-30

Q.

FEET

DR I AM A DIABETIC TYPE 1,I AM ON INSULIN(NOVOMIX)I INJECT MYSELF THRISE A DAY(20 U)MY PROBLEM IS THIS MY FEET ARE PAINFULL AND HAVE CRAMPS UNDER THEM WHAT COULD BE THE PROBLEM

Expert's Reply

A.

Paediatrician

This is the Paediatric line on Health24 and is for children's health problems. As a diabetic you are unfortunately liable to develop problems with your circulation especially with your feet and lower legs. Please write to our Cyberdoc on Health24 who will be pleased to advise you further.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Happy feet! | 2010-09-30

LOL!
Are you 2 years old?
Sorry, had to ask!

Reply to Happy feet!

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.